advertisement
Question
Posted by: Christi | 2004/10/23

Breakthrough bleeding

I have been on Yasmin for 6 months now. For the last three months I have been taking the actice tablets continuously (without having my period). Now I am getting quite heavy breakthrough bleeding. Is this normal and wiil the problem resolve itself if I have a "proper" period next month by taking the inactive tablets?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This often happens when you take the active tablets continuously. It should resolve when you take the inactive tablets.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement